Mathematics: Page 65: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 126 | Views: 697

Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1901 - 1903

Complex Chain System the Formula

Himanshu

Downloads: 126 | Views: 821

Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1967 - 1970

Effect of Meditation and Cognitive Factor for the Measurement of Level of Consciousness: ANN Computational Model

R. Bhardwaj | Ashima | S.P Singh | M.M. Srivastava | J.K. Arora

Downloads: 126 | Views: 873

Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 278 - 283

On Pre-p-Continuity Where p {L, M, R, S}

M. Priyadarshini | R. Selvi | P. Thangavelu

Downloads: 126 | Views: 890

Mathematics, Kenya, Volume 4 Issue 4, April 2015

Pages: 3115 - 3118

Effect of Tube Diameter on Natural Convection Heat Transfer in Circular Vertical Pipe Flows

Ateka J. N | Sigey J. K | Okelo J. O

Downloads: 126 | Views: 1074

Mathematics, Kenya, Volume 4 Issue 4, April 2015

Pages: 3337 - 3340

An Investigation of Buoyancy Driven Natural Convection in a Cylindrical Enclosure

Mayoyo Rael | Johana K. Sigey | Jeconiah A. Okelo | James M. Okwoyo

Downloads: 126 | Views: 671

Mathematics, Indonesia, Volume 4 Issue 9, September 2015

Pages: 1322 - 1324

Stochastic Model for Newsvendor Problem

Liza Setyaning Pertiwi | Jhonny Marbun | Christian Sinaga

Downloads: 126 | Views: 712

Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 1421 - 1423

The Zeros of Polar Derivative of Polynomials with Respect to Real Number

K. Sravani | K. Anoosha | G. L. Reddy

Downloads: 126 | Views: 798

Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel | Manoj Kumar Tiwari

Downloads: 126 | Views: 769

Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 1321 - 1324

A Discussion about the Field Extension, Degree of Field Extension and Algebraic Extension

Vinit Chauhan | Nagesh Kumar Singh

Downloads: 126 | Views: 952

Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2223 - 2227

Unsteady MHD Flow of a Dusty Couple Stress Fluid through a Circular Pipe

V. P. Rathod | Syeda Rasheeda Parveen

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.